# SDR AALA202506302198

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 13,114 hours, 3,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO HNL DUE TO THE FLIGHT CREW REPORTING A SMELL OF SMOKE THROUGH THE CABIN. FLIGHT ATTENDANTS REPORTED THAT THE SMOKE WAS THROUGHOUT THE CABIN. THE AIRCRAFT LANDED SAFELY AT HNL AND TAXIED TO THE GATWEW UNDER ITS OWN POWER.   (OPEN)
